# SDR AWXA9500694

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C8 INSPECTION,  FOUND NR 2 MAIN FLAP TRACK CORRODED AT PARTING SURFACE OF MOUNT BOLTS.  MACHINED MOUNT SURFACE PER ER 2-57-20-12A.  (M)
